273 0

Orthogonally additive and orthogonally quadratic functional equation

Title
Orthogonally additive and orthogonally quadratic functional equation
Author
박춘길
Keywords
NON-ARCHIMEDEAN SPACES; BANACH-SPACES; NORMED SPACES; STABILITY
Issue Date
2013-03
Publisher
강원경기수학회
Citation
Korean Journal of mathematics,Vol.21 No.1 [2013], 1-21(21쪽)
Abstract
Using fixed point method, we prove the Hyers-Ulam stability of the orthogonally additive-additive and orthogonally quadratic-quadratic functional equation f(x+y+z/2) + f(x+y-z/2) + f(x-y+z/2) + f(y+z-x/2) = f(x) + f(y) + f(z) for all x, y, z with x aSyen y, in orthogonality Banach spaces and in non-Archimedean orthogonality Banach spaces.
URI
http://koreascience.or.kr/article/ArticleFullRecord.jsp?cn=E1KKMK_2013_v21n1_1http://hdl.handle.net/20.500.11754/43963
ISSN
1029-242X
DOI
10.11568/kjm.2013.21.1.1
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE